# SDR DALA1138779880

- Difficulty date: May 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT LT SIDE AFT WALL STA 1136, BELOW LONGERON 14L (MAJOR REPAIR) RII: Y FOUND IN COMING ELONGATED HOLE ON SKIN.  EXTERNAL REPAIR DOUBLER AND FILLER INSTALLED TOGETHER WITH THE NEW TIE CLIPS (ANGLES).  ACCOMPLISHED ER/A 493033-14, REV ORIG, 2 EA SPLICES AND A NEW LONGERON SECTION WERE INSTALLED ON LONG 14L PER REF DC9 SRM 53-02, PAGE 49, 50.
